# SDR MALA975896

- Difficulty date: January 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N586MA
- Make and model: Saab 340B
- Aircraft serial: 340B165
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Packs
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, ALL CABIN EMERGENCY LIGHTS INOP.  MAINTENANCE REPLACED ALL BATTERY PACKS, OPS CHECK GOOD.
